# SDR AT9900462

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113317
- Condition: Detached
- Location: Galley Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EVACUATION SLIDE FELL OUT OF HOUSING.  RE-INSTALLED EVACUATION SLIDE IAW MM 25-61 AND RII COMPLIED WITH.
